ADDICTION: SUBSTANCE ABUSE
COMMUNITY
Please help! How long will these norco withdrawls last?
Avatar_n_tn
by norco/user, Apr 13, 2003
Hi, I've been using norco for about 2 years on a daily basis. I take at least 9 pills a day of 10/325. I recently got up to taking 3 pills at one time. My last pill was 48hrs ago and I feel really crappy! I am so sleepy and exhausted, but I can't sleep. The first night I slept for about an hour then I got up and went to work. The whole time at work all I wanted to do was go home and sleep. When I got home that was the last thing I could do. I tossed and turned all night. Finally I remembered that I had a few soma that I had taken a long time ago, so I took 1 and I slept for a full 4hrs. I am not going to take anymore soma I just want to be able to stay clear of all meds. Since I've stopped taking norco I've gone through so much. I am cold one min and hot the next. I am not hungry what soever, which is very weird. I sneeze all the time. My body is very weak and I feel kinda depressed. I have the choice of getting some more pills, but I'm trying very hard not to. I hate these withdrawls and I feel like maybe I shouldn't have gone cold turkey so I keep telling myself that maybe I should get these pills and try to come off of them slowly. Does anyone know how long these withdrawls will last? Any advice? PLEASE!! Thanks!
Related Discussions
Member Comments (173)
Avatar_n_tn
by norco/user, Apr 13, 2003
Thank you for the info! I guess I forgot to say that I have severe lower backpain due to an accident 3 years ago. I started off using this drug for relief and the longer I took it the more I needed to get the same effect. I hadn't realized I had a problem until I came to this website, now I see that I do. I do receive a script for this med, but I've had a few doctors in the past few years because of insurance purposes so it has been easier to get these pills. My doctor is now telling me that I should really consider longterm treatment rather than short term. I still have not taken another pill since friday morning and I'm feeling a little better. I actually had a meal today, I can't say that I kept it all in, but at least I was able to eat.
Avatar_n_tn
by peaz, Apr 14, 2003
Well God just keeps putting you in my line of vision, girl......!!!  I happened to see your post today and I'm glad to hear from you.  I knew you were going on your trip, so it's good to hear you made it through that.  And you're in W/D again, but isn't that better than saying," I'm USING again??"  You've made it  more than 5 minutes; more than an hour; more than a DAY...so HANG IIN THERE!!!!!  Use the recipe if that's your MO, but get a plan and stick w/ it.  Do whatever you can to feel better!! (except the obvious, Hon...!!)  We are gonna get you through this, woman!!!  How is it at work?? Are you coping okay?? If it gets too bad, can you bail for an afternoon ot two??  If it's keeping your mind off how shitty you feel,  and you're dealing w/ it, then maybe that's where you need to be.  Just lay low.
   I'm going to be gone all day, but I hope to come back tonight and get a progress report from ya.......I'll do another cheerlead if ya want.  LOL  I don't mind lookin' stupid...:-) STICK W/ IT, LADY!!!!!  Love--Peazy
Avatar_n_tn
by NEW ORLEANS LADY, Apr 14, 2003
i apologize for posting again but this forum is the only thing that keeps me from losing my mind.  My husband and I returned from our trip (some will remember that I was going to Taper--YEA RIGHT--Here I am going through another withdrawal-Please I could use some words of wisdom and support.  God this addiction thing sucks!--I am now back to counting the hours since my last pill--42 hrs. And its a miracle I'm at work!  Peace and Prayers to everyone going through this N.O. Lady AKA Mystere
Avatar_n_tn
by indigois6, Apr 14, 2003
Hi: My last large dose of Percosets and Fioricets were last Monday and here it is a week - I won't say already because it has been a long week. I had a migraine pretty much the entire time and have been miserable, but I just used my Imitrex. I started to ween myself off the narcotics by dropping down to two 5mg tabs per day just of the Percosets, I stopped the Fiorinal right away. Then on the third day I went without anything and surprisingly didn't feel that bad. The next day was harder though. It's the pure anxiety right below your rib cage in the center that is the worst for me. I buckled and took a 5mg Perc yesterday, but I'm back on track today. The only thing that is saving me are anti-anxiety drugs (one 8th - to one quarter of a 5mg tab valium) to help me sleep. Otherwise, I think I'd be up 24/7. But there's hope, my hands aren't shaking anymore, but I need to keep busy because too much idle time makes me think of the fun and enjoyment I used to have. I'm looking forward to life straight for a change. I allowed myself a month to ween off the pills but I think I should be pretty good there by the end of this week. I hope! I also didn't think I'd have the psycological desire because I wanted to be off these things so bad, but it is there. So, take my advice and call your local hospital's behavioral health dept. and see what they have for counciling. Good luck - if I can do it, you can too!
Avatar_n_tn
by NEW ORLEANS LADY, Apr 14, 2003
I too am presently going through cold turkey withdrawal from a 12-14 hydrocodone habit.  My last pill was 4:00 P.M. sat. The only thing I can say that although it is hell--It is only temporary! Please don't go back because each time the withdrawals are worse--You can make it though--one minute-one hour-one day at a time.  Peace and prayers  N.O. lady--AKA Mystere
Avatar_n_tn
by The Golden Slipper, Apr 14, 2003
I just read your post and am so glad to hear that you are getting off of the drugs. As I said in my earlier post to you I am not real familiar with the opiates, but very familiar with the fiorinal and it sounds like you may be over the worst of it.

I'm sure the valium is helping with the anxiety.  Another drug which I have found helpful is "neurontin" it's and anti-seizure med but is used for withdrawal from barbituates which is what fiorinal is.  It has helped me alot.  

I know how bad those headaches are and am glad to hear that Imitrex is helping.  

Try to be good to yourself during this time and please stay in touch.

Golden Slipper
Avatar_n_tn
by NEW ORLEANS LADY, Apr 14, 2003
I seem to have made it through work--Thanks so much for the inspiring post--I will post again tonight from home and let you know what is going on thanks again Peazy--You are my Godsend--Peace & Prayers--N.O. Lady AKA Mystere
Avatar_n_tn
by NEW ORLEANS LADY, Apr 14, 2003
Well if I don't get this off mu chest right now I'm going to explode--The little demons started circling about 2:00 p.m. today so I called my friend who is the pharmacist and to him that I so conveniently left all my medicine in the room safe in Las Vegas--He said the only thing i had to do was have my husband call and ok an early refill--Sooo yes I asked my husband(he is a physician and absolutely hates calling in any type of medicine for friends or family) if he would call in the refill since I had left all my meds at the hotel--Well i could tell by the sound of his voice he didn't quite believe my story--Well I thought everything was ok until he called back on cell phone and he discovered the empty rx bottles in an Armoir in the upstairs bedroom--I am sooo busted--But more than that I love this man more than life itself and the fact that I betrayed his trust for these stupid pills is just beyond comprehension--I will be leaving soon for home and I know I have hurt this man so deeply that I wonder if it can be repaired  I'm so ashamed and scared right now--I really need all of your prayers--N.O. Lady/Mystere
Avatar_n_tn
by rodewc, Apr 14, 2003
It will be OK, Mystere. The BEST thang is: HE loves YOU. The 2nd best thing is, now y0u can come clean w. him ( I can't come clean w. my spouse.. tho He too loves Me)..and the 3RD best thhing is since Lover is a Doc, he can wean you and Hold the goods in a safety deposit box if needed. I am Exactly 24 hours ahead of you on recovery, from the same/exact habit. I had gum surgery today, straight.. actually Double Quad surgery. All I took were the frickin numbing shots and the paper script for 22 VikeEs. I gave the script to my spouse and said: "Hold this for me, Baybee. Those things make me weird." Now. I only have to make it til 9 o'clock tonite when the pharmacies close, or hope he works til 9. Not tearing up the script or saying NO SCRIPT to the doc was impossible. I wanted the safety blankie of kmowing.. knowing what? That I could resume Insanity? Stupid, and I hope not, for the numbness has worn off and my gums are throbbing to east hell and back. But NOLA, we can do this. Read Hippee's post, and some from RStew written when I was exactly at the point of recovery you are this weekend. They are under the thread: "Is there an easy wasy to detox off Vikes?" (or some such insane wish like that) Anyhooo, hot baths, movies, forced dinners out (isnt there an abfab Lunch Place in NOLA called Yugilesh's(sp)?, heating pads, sex, damn new pets, whatever it takes.. but keep yr mind outta yr imagination and things like.. "The Perfect Plan".... such as "Maybe I can make myself invisible and walk right into all old fart's homes and help myself to their stashes." (The mind of an addict Jonesin) Ug. YOU CAN DO THIS. WE CAN DO THIS. ~ rode w/ C

(one more thing... Were ALL the times high on Vikes wonderful? I remember those too, and conveniently forget the times I hugged the toilet bowl tighter than my mutha.)